Théorie de la diffusion pour l'équation de sinus-Gordon à trois dimensions
Annales de l'I.H.P. Physique théorique, Tome 26 (1977) no. 2, pp. 163-180.
@article{AIHPA_1977__26_2_163_0,
     author = {Blanchard, Philippe and Reed, M.},
     title = {Th\'eorie de la diffusion pour l'\'equation de sinus-Gordon \`a trois dimensions},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {163--180},
     publisher = {Gauthier-Villars},
     volume = {26},
     number = {2},
     year = {1977},
     zbl = {0354.35065},
     mrnumber = {442512},
     language = {fr},
     url = {archive.numdam.org/item/AIHPA_1977__26_2_163_0/}
}
Blanchard, Ph.; Reed, M. Théorie de la diffusion pour l'équation de sinus-Gordon à trois dimensions. Annales de l'I.H.P. Physique théorique, Tome 26 (1977) no. 2, pp. 163-180. http://archive.numdam.org/item/AIHPA_1977__26_2_163_0/

[1] I. Segal, The global Cauchy problem for a relativistic scalar field with power interaction. Bull. Soc. Mathématique de France, t. 91, 1963, p. 129-135. | Numdam | MR 153967 | Zbl 0178.45403

[2] C. Morawetz et W. Strauss, Decay and scattering of solutions of a non linear relativistic wave equation. Commun. Pure and Applied Math., t. 25, 1972, p. 1-31. | MR 303097 | Zbl 0228.35055

[3] M. Reed, Abstract non-linear wave equations. Springer lecture notes, n° 507, 1976. | MR 605679 | Zbl 0317.35002

[4] M. Reed et B. Simon, Methods of Modern Mathematical Physics, Vol. III : Analysis of operators. Academic Press, New York, à paraître. | Zbl 0405.47007

[5] M. Reed et B. Simon, Methods of Modern Mathematical Physics, Vol. I ; Functional Analysis, Academic Press, New York, 1972. | Zbl 0242.46001

[6] A. Friedman, Partial differential equations. Holt-Rinehart and Winston, New York, 1969. | MR 445088 | Zbl 0224.35002

[7] R. Courant et D. Hilbert, Methods of mathematical physics, Vol. II, Interscience, New York, 1962. | MR 65391 | Zbl 0099.29504

[8] C. Scott, F. Chu, D. Mac Laughlin, The soliton: a new concept in applied science. Proc. I. E. E. E., t. 61, 1973, p. 1443-1448. | MR 358045

[9] W. Strauss, Non linear scattering theory, dans Scattering Theory in Mathematical Physics, édité par J. A. Lavita et J. P. Marchand, Reidel, Holland, 1974, p. 53-78.

[10] I. Segal, Quantization and dispersion for non-linear relativistic equations. Proc. Conference on Math., Theory Elem. Part. M. I. T. Press Cambridge, 1966, p. 79-108. | MR 217453

[11] M. Reed, Higher order estimates and smoothness of non-linear wave equations. Proc. Amer. Math. Soc., t. 51, 1975, p. 79-85. | MR 377238 | Zbl 0309.35044

[12] M. Reed et B. Simon, Methods of Modern Mathematical Physics, Vol. II, Fourier Analysis and Self-adjointness, Academic Press, New York, 1975. | Zbl 0308.47002

[13] I. Segal, Non linear semi-groups. Ann. Math., t. 78, 1963, p. 339-364. | MR 152908 | Zbl 0204.16004

[14] C. Morawetz et W. Strauss, On a non-linear scattering operator. Comm. Pure Appl. Math., t. 26, 1973, p. 47-54. | Zbl 0265.35057

[15] F. Browder, On non-linear wave equations. Math. Zeit., t. 80, 1962, p. 249-264. | MR 147769 | Zbl 0109.32102

[16] W. Von Wahl, Klassische Lösungen nichtlinearer Wellengleichungen im Grossen. Math. Zeit., t. 112, 1969, p. 241-279. | MR 280892 | Zbl 0177.36602